# SDR AALA20120512001

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- Aircraft time: 70,541 hours, 24,697 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT LEFT AND RIGHT NUMBER 1 DOORS, LOWER END OF WALL BETWEEN FORWARD GALLEY AND FIRST CLASS SEATS, AND SEAT MOUNTED LIGHTS IN FIRST CLASS DID NOT TEST.  REPLACED CONNECTOR, OPS CHECK NORMAL.
